IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
On frames for Krein spaces
Autor/es:
JUAN IGNACIO GIRIBET; ALEJANDRA MAESTRIPIERI; FRANCISCO MARTÍNEZ PERÍA; PEDRO MASSEY
Revista:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Editorial:
ACADEMIC PRESS INC ELSEVIER SCIENCE
Referencias:
Lugar: Amsterdam; Año: 2012 vol. 393 p. 122 - 122
ISSN:
0022-247X
Resumen:
A definition of frames for Krein spaces is proposed, which extends the notion ofJ-orthonormal bases of Krein spaces. A J-frame for a Krein space (H, [ , ]) is in particulara frame forH in the Hilbert space sense. But it is also compatible with the indefinite innerproduct [ , ], meaning that it determines a pair of maximal uniformly J-definite subspaces,an analogue to the maximal dual pair associated to a J-orthonormal basis.Also, each J-frame induces an indefinite reconstruction formula for the vectors in H,which resembles the one given by a J-orthonormal basis.